Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Nucoxia for inflammation in the knee & legs. What are the side effects & how long will it take for the pain to subside?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
Hi, my wife is taking Nicoxia 60mg for immflamation in the knee and legs. What are the side effects and how long will it take for the pain to subside?
Posted Thu, 12 Jul 2012 in Arthritis
Answered by Dr. Divya Kuttikrishnan 26 minutes later

Thanks for the query.

The side effects of Nucoxia 60mg (Etoricoxib) are swelling of hands and legs, rashes, diarrhoea, stomach pain, tiredness etc. But not all patients experience side effects.

It will take atleast a day to get significant relief from pain.

Meanwhile I would suggest that she appliy some volini gel on the knees and after 20 minutes, do hot fomentation .

Hope I have answered your question. Feel free to ask any further questions,you might have.

In case you don't have any further questions, kindly accept the answer.Any reviews are welcome.

Have a great day.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor